# SDR FDEA201008132997

- Difficulty date: August 13, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950f-970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK IB FLANGE, RBL 25 STA. 950F-970 REMOVED OUT OF LIMITS SEAT TRACK IAW SRM 51-30-2. FABRICATED NEW SEAT TRACK  FROM BAC 1520-792-7178T6, DIM: 80" AND TWO ANGLES FROM BAC 1503-100122-7178T6, DIM: 13 1/8" X 2 1/2" 2 EA. IAW SRM 53-10-5 FIG 1. INSTALLED NEW SEAT TRACK & ANGLES IAW SRM 51-30-2.
